ČeskyEnglish

13000 / 13101 - Publikace - 2014

13000 / 13101 - katedra matematiky

Publikační činnost 2014

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

DILWORTH, S. J. et al. Renorming spaces with greedy bases. Journal of Approximation Theory. 2014, 188 39-56. ISSN 0021-9045.

HÁJEK, P. a A. PROCHÁZKA. Ck Smooth Approximations of LUR Norms. Transactions of the American Mathematical Society. 2014, 366(4), 1973-1992. ISSN 0002-9947.

ZIKMUNDOVÁ, M., K. HELISOVÁ a V. BENEŠ. On the Use of Particle Markov Chain Monte Carlo in Parameter Estimation of Space-Time Interacting Discs. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. 2014, 16(2), 451-463. ISSN 1387-5841.

HÁJEK, P. a J. TALPONEN. Note on Kadets Klee Property and Asplund Spaces. Proceedings of the American Mathematical Society. 2014, 142(11), 3933-3939. ISSN 0002-9939.

D'ALESSANDRO, S. a P. HÁJEK. Polynomial Algebras and Smooth Functions in Banach Spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 2014, 266(3), 1627-1646. ISSN 0022-1236.

HÁJEK, P. a J. TALPONEN. Smooth Approximations of Norms in Separable Banach Spaces. Quarterly Journal of Mathematics. 2014, 65(3), 957-969. ISSN 0033-5606.

BOHATA, M. a J. HAMHALTER. Star order on JBW algebras. Journal of Mathematical Analysis and Applications. 2014, 2(417), 873-888. ISSN 0022-247X.

SIMON, R. et al. Comment on: "Two elementary proofs of the Wigner theorem on symmetry in quantum mechanics" [Phys. Lett. A 372 (2008) 6847]. Physics Letters A. 2014, 30-31(378), 2332-2335. ISSN 0375-9601.

HAMHALTER, J. a E. TURILOVA. Automorphisms of Ordered Structures of Abelian Parts of Operator Algebras and their Role in Quantum Theory. International Journal of Theoretical Physics. 2014, 53(10), 3333-3345. ISSN 0020-7748.

STAŇKOVÁ HELISOVÁ, K. a J. STANĚK. Dimension Reduction in Extended Quermass-Interaction Process. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY. 2014, 16(2), 355-368. ISSN 1387-5841.

ODELL, E. et al. UNCONDITIONAL STRUCTURES OF TRANSLATES FOR L-p(R-d). ISRAEL JOURNAL OF MATHEMATICS. 2014, 203(1), 189-209. ISSN 0021-2172.

SCHOLTZOVÁ, J. a N. ŽUKOVEC. THE FREE ALTERNATIVE NIL-SUPERALGEBRA OF INDEX N ON ONE ODD GENERATOR. Communications in Algebra. 2014, 42(1), 96-107. ISSN 0092-7872.

HÁJEK, P. a T. SCHLUMPRECHT. The Szlenk index of L-p(X). Bulletin of the London Mathematical Society. 2014, 46(2), 415-424. ISSN 0024-6093.

HAMHALTER, J. a E. TURILOVA. Classes of Invariant Subspaces for Some Operator Algebras. International Journal of Theoretical Physics. 2014, 53(10), 3397-3408. ISSN 0020-7748.

MATOUŠEK, M. a P. PTÁK. Orthomodular Posets Related to Z2-Valued States. International Journal of Theoretical Physics. 2014, 53(10), 3323-3332. ISSN 0020-7748.

ADAMEK, J., S. MILIUS a J. VELEBIL. Base modules for parametrized iterativity. Theoretical Computer Science. 2014, 2014(523), 56-85. ISSN 0304-3975.

DEREUDRE, D., F. LAVANCIER a K. HELISOVÁ. Estimation of the Intensity Parameter of the Germ-Grain Quermass-Interaction Model when the Number of Germs is not Observed. Scandinavian Journal of Statistics. 2014, 41(3), 809-829. ISSN 0303-6898.

HÁJEK, P. a E. PERNECKA. On Schauder bases in Lipschitz-free spaces. Journal of Mathematical Analysis and Applications. 2014, 416(2), 629-646. ISSN 0022-247X.

Knihy, kapitoly v knihách, skripta, sborníky

BENEŠ, V. et al. Space-Time Models in Stochastic Geometry. In: SCHMIDT, V., ed. Stochastic Geometry, Spatial Statistics and Random Fields - Models and Algorithms. Heidelberg: Springer, 2014. p. 205-232. ISBN 978-3-319-10063-0. DOI 10.1007/978-3-319-10064-7_7.

HÁJEK, P. a M. JOHANIS. Smooth Analysis in Banach Spaces. Berlin - New York: de Gruyter Publ., 2014. ISBN 978-3-11-025899-8.

Stati ve sbornících konferencí

KRÁL, P. et al. Quantitative Characteristics of Inhomogeneous Microstructure in UFG Copper. In: IOP Conf. Series: Materials Science and Engineering. The 6th International Conference on Nanomaterials by Severe Plastic Deformation, Metz, 2014-06-30/2014-07-04. London: IOP Publishing, 2014. ISSN 1757-8981. DOI 10.1088/1757-899X/63/1/012137.

ALPERS, B. et al. The SEFI Maths Working Group - Current Offerings and Future Tasks. In: Proceedings of 17th SEFI MWG Seminar. 17th SEFI Mwg Seminar, Dublin, 2014-06-23/2014-06-25. Dresden: SEFI/TEMPUS, 2014. p. 1-6. ISBN 978-2-87352-011-3. Dostupné z: http://sefi.htw-aalen.de/Seminars/Dublin2014/17th%20SEFIMWG%20Seminar/Monday%20Session%201/PaperDublinSteeringCommittee_final_April_29.pdf

HELISOVÁ, K. Modeling, Statistical Analyses and Simulations of Random Items and Behavior on Material Surfaces. In: TMS 2014 Supplemental Proceedings. TMS 2014 143rd ANNUAL MEETING & EXHIBITION, San Diego,California, 2014-02-16/2014-02-20. HOBOKEN, NJ: WILEY-BLACKWELL, 2014. p. 461-468. ISBN 978-1-118-88972-5. DOI 10.1002/9781118889879.ch56.

DEMLOVÁ, M. University Students Are Changing - And What about Bright Students?. In: Proceedings of 17th SEFI MWG Seminar. 17th SEFI Mwg Seminar, Dublin, 2014-06-23/2014-06-25. Dresden: SEFI/TEMPUS, 2014. p. 1-6. ISBN 978-2-87352-011-3. Dostupné z: http://sefi.htw-aalen.de/Seminars/Dublin2014/17th%20SEFIMWG%20Seminar/Monday%20Session%202/MWG2014_Demlova.pdf

KALOUSOVÁ, A. Kvadratura cykloidy dle Robervala. In: BEČVÁŘOVÁ, M. a J. BEČVÁŘ, eds. 35. mezinárodní konference Historie matematiky. 35. mezinárodní konference Historie matematiky, Velké Meziříčí, 2014-08-22/2014-08-26. Praha: Katedra didaktiky matematiky MFF UK, Matfyzpress, vydavatelství MFF UK v Praze, 2014. p. 179-182. ISBN 978-80-7378-265-8.

Dizertace

GUTH, O.G. Searching Regularities in Strings using Finite Automata. 2014. Doktorská práce (Ph.D.).

PERNECKA, E. Analysis in Banach spaces. Praha: 2014. Doktorská práce (Ph.D.). UK MFF.

DALESSANDRO, S. Polynomial algebras and smooth functions in Banach spaces. Milano: 2014. Doktorská práce (Ph.D.). Universita.

Nepublikované přednášky

HAMHALTER, J. Jordan Isomorphisms as Preservers for Important Orders on Matrix and Operator Algebras, Contributed Talk. Nepublikovaná přednáška. International Linear Algebra Society. 2014-08-09.

HELISOVÁ, K. Quermass-Interaction Process with Non-Circular Grains. Nepublikovaná přednáška. Centre for Stochastic Geometry and Advanced Bioimaging. 2014-05-21.

HAMHALTER, J. a E. TURILOVA. Completeness of Gelfand-Neumark-Segal Inner Product Space of Positive Maps on Jordan and $C^ast$-algebras. Nepublikovaná přednáška. International Quantum Structures Association. 2014-06-24.

HELISOVÁ, K. Modeling, Statistical Analyses and Simulations of Random Items and Behavior on Material Surfaces. Nepublikovaná přednáška. TMS. 2014-02-16.

BOHATA, M. a J. HAMHALTER. Star Order and Jordan Structures. Nepublikovaná přednáška. International Quantum Structures Association. 2014-06-24.

HÁJEK, P. Polynomial approximation in Banach spaces. Nepublikovaná přednáška. University of Sao Paulo, Brazilie. 2014-08-27.

HELISOVÁ, K. Redukce dimenze ve zobecněném Quermass-interakčním procesu. Nepublikovaná přednáška. 18. zimní škola JČMF, Jetřichovice. 2014-01-20.

HÁJEK, P. Asymptotic properties of polynomials. Nepublikovaná přednáška. Universite Franche Comte, Besancon, Francie. 2014-10-21.

HÁJEK, P. Szlenk index of L_2(X). Nepublikovaná přednáška. Universidad de Albacete, Albacete, Spanelsko. 2014-06-12.

HÁJEK, P. Polynomials on Banach spaces. Nepublikovaná přednáška. University of Tartu, Estonsko. 2014-05-24.

DEMLOVÁ, M. Discrete Mathematics at FEE, CTU in Prague. Nepublikovaná přednáška. Jednota slovenských matematikov a fyzikov. 2014-04-04.

HAMHALTER, J. Mackey-Gleason Problem for Jordan Type Maps and Orthoisomorphisms of Projection Lattices. Nepublikovaná přednáška. International Quantum Structures Association. 2014-06-24.

Stránka vytvořena 26.09.2017 05:00:01
Za obsah odpovídá: doc. Ing. Milan Polívka, Ph.D.